# SDR SIMA200317401

- Difficulty date: June 18, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145247
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE SERVICE DOOR CENTER SILL WAS FOUND TO BE CORRODED BELOW SRM LIMITS. REMOVED EXISTING CENTER SILL, INSTALLED NEW CENTER SILL IAW EMB REPAIR STATEMENT IC2003-145/0818 AND STANDARD SRM, SRM 145/1142 REV 22 PRACTICES.  (M)
